# SDR A6WA200740444

- Difficulty date: August 10, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, HYDRAULIC NR 3 LOW PRESSURE MESSAGE APPEARED AND 0 PSI WAS INDICATED.  FOUND 3A PUMP CIRCUIT BREAKER 2G15 POPPED, RESET ONCE, LOW PRESSURE MESSAGE CLEARED.  ON GROUND, FOUND CB2N12 TO BE POPPED (HYD SYSTEM IND 3) TRIED ONE RESET C/B WOULD NOT RESET.  CLEANED CONNECTOR ON HYD PRESSURE TRANSDUCER NR 3, RESET CB 2N12.  OPS CHECK GOOD IAW AMM 29-10-00.  NO DEFECTS NOTED AT THIS TIME.  (M)
